# SDR SWAA2025090395788

- Difficulty date: July 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 927 TO BS 947.5 LBL 1 WL 208.1 AT AFT GALLEY AREA.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 927 TO BS 947.5 LBL 1 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM:51-40-02-0G-0; AND DWG:147A5400 ;SHEET:22;REV:-.
